| Model Number |
EGIA60CTAVM |
| Medical Device Problem Code |
Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter during laparoscopic bariatric surgery, the reload was inserted into the stapler and it did not fire, the number 0 appeared on the stapler display.In order to fix the issue, a new device was used to complete the procedure.There was no patient injury.